# SDR SWAA002537

- Difficulty date: December 3, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 35,218 hours, 35,472 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: P2070001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER EMERGENCY FLASHLIGHT INOP. R&R FLASHLIGHT BATTERY PER MM.
